# SDR ABXA9800790

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4641326N
- Condition: Cracked
- Location: Bs 1520
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON END FITTING AT FRAME STATION 1520, LONGERON 28 LEFT AT MANUFACTURE SPLICE WAS CRACKED AND CORRODED.  REPLACED FITTING IAW DC8 SRM 51-3-0 AND SRM 51-1-20.
